# SDR P5CA2020062600204

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,222 hours, 4,396 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N0028136
- Part serial: D19910
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"R ENG FIRE LP 1" STATUS MSG DISPLAYED.  REMOVED AND REPLACED M683 LOOP 1 FIRE DETECTOR RIGHT CARD PER AMM 2610-01/401, REMOVED AND REPLACED M684 LOOP 2 FIRE DETECTOR RIGHT CARD PER AMM 26-10-01/401, REMOVED AND REPLACED M10274 LOGIC TEST FIRE/OVHT CARD 2 AND THEN OPS CHECKED OK; ERASED FAULT MSG PER AMM 26-10-01/401. THIS CLEARS MDDR 130275. REMOVED PLACARD. NOTIFIED TO MCC GN. TIME INITIAL YC, 0923Z. M683 CARD S/N OFF: 1056, P/N OFF: 472266-01. M684 CARD S/N OFF: 7788, P/N OFF: 898732-02.
